# SDR REXA2020042800543

- Difficulty date: April 11, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, LH, AFT DRAG ANGLE, POSSIBLE CRACK.                                                                
REPAIRED VERT STAB LH AFT DRAG ANGLE IAW EA CRJ953-0172 & SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01 & 51-42-22-001-001-A01, 51-40-11-  
001-001-A01.
